# SDR CALA2019080101279

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 65,104 hours, 23,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8512
- Condition: Punctured
- Location: Bs 323-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR CUTOUT,INTERCOSTAL WEB AT LBL 6.74 AND BETW EEN STA 323.7 AND 351.2 HAS HOLE PUNCHED IN IT. REPLACED INTERCOSTAL WEB AT LBL 6.74 BETWEEN BS 323.7 & 351.2 RE F SRM 53-10-15,51-40-02,51-40-05,51-20-01 AMM 52-48-41 AND BAC D WG 141A8511,141A8512 DOOR WARNING R&R ACP REF AMM 52-71-41-000-8 01,52-71-41-710-801.SEE F/C L/P 9678446 FOR WORK ACCOMPLISHED. VERIFIED ALL WORK IS COMPLETED AND ELB LOG PAGE GENERATED ALONG WITH ESFR.
